MathSciNet Relay Station
MathSciNet bibliographic data
MR3089750 46E35 (42B35)
Gogatishvili, Amiran; Koskela, Pekka; Zhou, Yuan Characterizations of Besov and Triebel-Lizorkin spaces on metric measure spaces. Forum Math. 25 (2013), no. 4, 787–819.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement